What causes hot sensation on face and neck after having Ciprofloxacin?
Hormonal or nutritional imbalances or local allergy, Nerve damage unlikely
I share your concern
Looking at your history such symptoms could be related to hormonal imbalances, Nutritional deficiency or thyroid disease or an allergy
I would advise you consult your family doctor for a battery of tests like blood for hemoglobin, CBC Liver and thyroid function test, blood sugar Hormonal assessment for sex and steroid hormones (estrogen and glucocorticoids) after ruling out local allergy.
You may require a hormone replacement therapy once diagnosis confirms
So you need not to worry until diagnosis confirms
Have multivitamin and minerals supplements
You can apply calamine lotion or sun screen lotion during an episode of felling heat .
Avoid direct exposure to sunlight or any allergen if you can find any.
Hope this helps you
Follow up questions are most welcome
Thanks and regards
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What causes hives on the neck face and arms
- What causes a squeezing sensation in neck
- What causes itching sensation in neck and face after threading
- What causes hives on the neck face and eye lids
- What could cause throbbing in the face neck chest
- What causes dark circles pigmentation on the neck and face
- What causes sweating but cold face and neck and headache
- What causes abnormal sensation in neck near throat
- Feeling pulsating sensation on neck what is causing this feeling
- What causes occasional tingling on face and neck